# SDR 2002F00424

- Difficulty date: April 15, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 20,837 hours, 6,386 cycles
- Engine: Rroyce RB211535E4
- Engine time: 18,122 hours, 5,469 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 47385
- Part serial: 2132
- Condition: Inoperative
- Location: Left Engine
- Part time: 20,837 hours, 6,386 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(ORIG-CLOSED) FLIGHT 8027, EEC AND ENGINE LIMITER (LT) INOPERATIVE LIGHT ILLUMINATED. EICAS MSG LT AND RT EEC AND LT ENGINE LIMITER DISPLAYED. MAINTENANCE REMOVED AND REPLACED THE POWER CONDITION AND CONT UNIT. OPERATIONAL CHECK GOOD, ALL FAULTS CLEARED.
